Increase in opioid poisoning leads to a healthy means of giving his own warning



NEWS RELEASE
ALGOMA PUBLIC HEALTH
*************************
Algoma Public Health is Warning Anyone who uses street drugs to take extra precautions at this time because there was a rise in suspected opioid poisoning.

Algoma Public Health is also asking all members of the community to continue their support for residents at risk of opioid poisoning and their loved ones.

From November 26 to December 2, the Emergency Department in Sault Ste. Marie saw a higher than usual number of suspected opioid poisoning. Increased calls for opioid poisoning are also observed by the sole ste. Mari police services at this time.

Street drugs can be mixed with dangerous substances, such as fethanil, which can cause an opioid poisoning. You can not taste, smell or see it.

An opioid poisoning occurs when a person uses more substance, or a combination of substances, as their body can handle. Opioid poisoning can be fatal.

"Opioid poisoning does not discriminate," says John Loo, Associate Medical Officer of Health, "and not me when it comes to getting people healthy and helping them.Everyone who uses drugs should lead to niacaxone and make sure they always have someone with When they use them, and all of us can help learn more about this issue and know how to connect someone to support services if a friend or loved one reaches out.

Other ways to save a life include:

Reaching out for help

  • Call 911 if you suspect an overdose.
  • Get to friends and alies in the community who are willing to help.
  • Learn more about the community issue and be willing to connect a loved one to health and social services if they are ready for help.

Getting naloxone

Damage

  • Avoid mixing drugs, including prescribed, over-the-counter and illegal drugs.
  • Avoid drinking alcohol while using other drugs.
  • If you did not use at a time, start with a lower dose. Your tolerance may be lower.

*************************


Source link